MAUDE Adverse Event Report: ANIKA THERAPEUTICS INC ORTHOVISC; SODIUM HYALURONATE FOR INTRA-ARTICULAR INJECTION

ANIKA THERAPEUTICS INC ORTHOVISC; SODIUM HYALURONATE FOR INTRA-ARTICULAR INJECTION
Model Number 630-254
Medical Device Problem Codes Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Disseminated Intravascular Coagulation (DIC) (1813); Embolus (1830)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient assistance group that patient stated she is waiting for a knee replacement and needs to use the orthovisc.She got a double blood clot and had to go to the hospital where she received pharmacological treatment.No additional information was provided.

Brand Name
ORTHOVISC
Common Device Name
SODIUM HYALURONATE FOR INTRA-ARTICULAR INJECTION
Manufacturer (Section D)
ANIKA THERAPEUTICS INC
32 wiggins ave
bedford, ma
MDR Report Key9881114
Report Number3007093114-2020-00005
Device Sequence Number3419160
Product Code MOZ
UDI-Device Identifier10886705023110
UDI-Public10886705023110
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number630-254
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;